# SDR SWAA2021081719422

- Difficulty date: February 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET P/N 272A9112-31 @B.S. 663 RBL40 CRACKED / REMOVED; LOCATED; DRILLED AND INSTALLED BRACKET P.N. 272A9112-31 PER SRM 51-40-02 PAR.D(6); SRM 51-40-05 FIG.4; SRM 51-40-02 PAR D(1-5) AND DWG.111A7000 AND DWG.272A9112. APPLIED CHEM.CONVERSION COATING AND PRIMED BRACKET PER SRM 51-20-01 PAR.5C AND SOPM 20-41-02 PAR.6(A)(1). 91195U 2-26-20 MATERIAL USED IS AND 10138-1205 2024-T3511 LOT# 21933877. 91195U 2-26-20
